BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Back to Search Results |
| Catalog Number |
D160906 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation 03-mar-2026.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) procedure with an octaray mapping catheter and observed the catheter did not flush (device was used in the patient).The octaray¿ catheter did not flush with pressure line.The catheter was replaced and the issue resolved.The caller noted that it was a brand new catheter.The procedure continued with no further issues.Unable to confirm the generator used.No patient consequence reported.Additional information was received on 18-feb-2026.The suspected device for the reported flow/irrigation issue was the catheter based upon the information reported.The device was used in the patient.Steps taken to resolve the irrigation issue was replaced the catheter and then completed the procedure.The catheter ¿did not flush¿ issue was originally considered non-reportable, however, bwi became aware on 18-feb-2026 that the device was used in the patient and have reassessed the event as reportable.The awareness date for this record is 18-feb-2026 because the catheter did not flush (device was used in the patient).
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) procedure with an octaray mapping catheter and observed the catheter did not flush (device was used in the patient).The device evaluation was completed on 23-mar-2026.The device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection and irrigation test of the returned device were performed.Visual inspection revealed no damage or anomalies on the device.An irrigation test was performed, and the device was irrigating correctly, no obstructed holes were observed.No irrigation issues were observed.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The irrigation issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the use of the device that may have affected its performance.The instructions for use (ifu) contain the following information: flush the catheter with heparinized normal saline prior to insertion into the body and ensure that saline flows through the distal end of the irrigation lumen.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).